# SDR UALA2013052803669

- Difficulty date: May 25, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR BELOW SILL PLATE AROUND SEVEN NUT PLATES, FOUND OUT OF LIMITS.   R & R  SILL PLATE IAW SRM 51-40-02, PARA 4 &7, FIG 3, 8 & 12.
